# SDR AALA202411157491

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 11,101 hours, 2,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 178487
- Condition: No Test
- Location: Zone 200
- Part time: 11,101 hours, 2,975 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FOR CABIN INTERCOMMUNICATION DATA SYSTEM 1 SYSTEM FAULTED EMERGENCY POWER SUPPLY UNIT (17WL) OVERWING DOOR LEFT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 17WL PER AMM 33-51-38-400-001-A.
